Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Arpazia

Puredeming Intense Gel While On Accutane?

Recommended Posts

So I just ordered this product and am really hopeful that it works. For the past few days, I've been breaking open Vitamin E tablets and putting them on my face. Needless to say, this resulted in a breakout.

My question is for anyone who has been on both Accutane and used Puredeming Intense Gel. Can I use it while my face is still actively breaking out? Also, how soon can I expect results with regard to scarring and hyperpigmentation?

Share this post


Link to post
Share on other sites

Hi, Accutane is a serious drug and you should always ask your doctor things like this. Putting different things on your face will usually just create more acne and more scars. Also, vitamins can not usually be readily absorbed by the skin. Companies only add them because consumers mistakenly think this is good for their skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×